Translator Disclaimer
July 2015 Automorphism groups of hyperelliptic modular curves
Daeyeol Jeon
Proc. Japan Acad. Ser. A Math. Sci. 91(7): 95-100 (July 2015). DOI: 10.3792/pjaa.91.95

Abstract

In this paper, we determine the automorphism groups of the hyperelliptic modular curves $X_{1}(N)$, and determine explicit forms for the actions of all automorphisms on certain defining equations of $X_{1}(N)$.

Citation

Download Citation

Daeyeol Jeon. "Automorphism groups of hyperelliptic modular curves." Proc. Japan Acad. Ser. A Math. Sci. 91 (7) 95 - 100, July 2015. https://doi.org/10.3792/pjaa.91.95

Information

Published: July 2015
First available in Project Euclid: 30 June 2015

zbMATH: 1343.14023
MathSciNet: MR3365402
Digital Object Identifier: 10.3792/pjaa.91.95

Subjects:
Primary: 14H37
Secondary: 11G18

Rights: Copyright © 2015 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.91 • No. 7 • July 2015
Back to Top